U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

I am on lexiva truvada (emtricitabine and tenofovir) norvir, could cause side effects?

1 doctor answer7 doctors weighed in
Dr. Daniel Lee
Internal Medicine 26 years experience
Sometimes: The regimen of norvir, lexiva, and truvada (emtricitabine and tenofovir) is usually well tolerated and does not cause side effects. However, everyone responds differently to medications. Sometimes this regimen may cause some gastrointestinal side effects (such as mild nausea or diarrhea) and cholesterol/triglyceride elevations related to the protease inhibitors.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 12, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.